# SDR MASA2020052410080

- Difficulty date: May 24, 2020
- Submitted: May 24, 2020
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 39,004 hours, 31,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING FLOOD LIGHTS INOPERATIVE AT ROWS 15-21- CHARGED THE BATTERIES.
